# SDR AUS20021315

- Difficulty date: November 7, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Broken
- Location: Mlg Xmsn
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR TRANSMISSION ASSEMBLY MOTOR RELEASE LINK PIN BROKEN AND JAMMING MECHANISM.
